BibTeX record journals/na/SagonaS03

download as .bib file

@article{DBLP:journals/na/SagonaS03,
  author    = {Manuela Sagona and
               Alessandra Seghini},
  title     = {An a Posteriori Error Estimate for a Semi-Lagrangian Scheme for Hamilton-Jacobi
               Equations},
  journal   = {Numer. Algorithms},
  volume    = {33},
  number    = {1-4},
  pages     = {453--460},
  year      = {2003},
  url       = {https://doi.org/10.1023/A:1025509315400},
  doi       = {10.1023/A:1025509315400},
  timestamp = {Sat, 25 Apr 2020 13:47:18 +0200},
  biburl    = {https://dblp.org/rec/journals/na/SagonaS03.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics